SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Back to Search Results |
| Model Number |
500-303 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Great Vessel Perforation (2152)
| Date of Event |
09/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead due to non-function.A spectranetics lld #2 lead locking device (lld #2) was inserted into the lead to provide traction.Beginning with a 16f glidelight laser sheath, progress was made down the innominate to the superior vena cava (svc).Advancement was achieved to the distal tip of the lead, and was freed.Upon removal of the glidelight, the patient¿s blood pressure dropped, and rescue efforts began, including pericardiocentesis and sternotomy.A superior vena cava (svc) perforation was discovered and repaired.The patient survived the procedure.This report captures the 16f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics device in use during the procedure.
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5) patient ethnicity - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) great vessel perforation is a known risk of complication with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.